# SDR SIMA20220516005

- Difficulty date: May 16, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: 17062760006
- Condition: Misaligned
- Location: Rh Horizontal St
- Component part number: 17062000487
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB SPAR 1 UPPER FLANGE HAS SEVERAL MISSDRILLED FASTENER HOLES ON OTBD END.(MAJOR REPAIR)-C/A-PERFORMED TEMPORARY REPAIR TO RH HORIZONTAL STAB SPAR 1 UPPER FLANGE MISSDRILLED HOLES IAW ERS-EJ-55MR-934.
